# SDR NACA2019082100103

- Difficulty date: August 21, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 60,262 hours, 44,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 348
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS348 S13L CRACKED INTERCOSTAL ANGLE.  STA 438 STR 13L CRACKED INTERCOSTAL ANGLE REPLACED WITH MADE PART IAW B737-300 SRM 51-30-01 AND MATERIAL ID IAW NDT19-4360. ANGLE INSTALLED IAW B737-300 SRM 51-40-02 REV 120
